MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: implanted with a lateralized liner.The most likely cause for the revision reported due to early prosthesis wear/osteolysis is a combination of the risk factors specified in the hhe.However, this cannot be confirmed from the reported information.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the competent authorities, the patient was implanted with a hip prosthetic cup from exactech.As part of the manufacturer's recall campaign, the patient presented herself for a check-up.The x-ray and ct check showed a clear decentering of the prosthesis head, a sign of osteolysis in the acetabulum an inlay wear.This was possible when the inlay was changed to a vitd-hardened one on april 18, 2024 specially approved inlay (novation xle, +5mm lateralized liner, group 3, 36mm) be verified.As part of the replacement operation, in addition to the inlay replacement, the firmness was determined, cup integrity and the replacement of the prosthetic head.
 
Additional Manufacturer Narrative
H6: corrected health effect - clinical code.

Brand Name
NV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19280961
Report Number1038671-2024-01162
Device Sequence Number20758924
Product Code JDI
UDI-Device Identifier10885862024299
UDI-Public10885862024299
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2022
Device Model NumberNV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS
Device Catalogue Number136-32-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer07/16/2024
07/16/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date08/07/2024
09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale